I feel no different

Home Welcome to the ADDitude Forums For Women & Girls I feel no different

This topic contains 3 replies, has 4 voices, and was last updated by  annette.hobart 3 weeks, 3 days ago.

  • Author
    Posts
  • #120855

    bellegyal
    Participant

    What does it mean if I don’t feel any different with or without taking the vyvanse? I dont feel any more productive or attentive.

  • #120971

    ADHDmomma
    Keymaster

    It’s not the right medication and/or dosage.

    A Patient’s Primer on the Stimulant Medications Used to Treat ADHD

    Penny
    ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

  • #121015

    hjordisaa
    Participant

    Hey Bellegal, I’m where you’re at too! Vyvanse is the first stimulant I’ve tried. I’ve tried 20 mg and 30 mg. I feel nothing. It’s really disappointing even though I know the first medication is not always the right medication. It has me wondering if a stimulant can really give me the help I need, or if I might just have to get a new job that’s better structured for me. And now I’m looking for more details on what the stimulants are supposed to help with and what they’re not. I feel your pain. No fun.

  • #121152

    annette.hobart
    Participant

    I found that with Vyvanse I had to ask my immediate family for feedback on any differences they saw. They could see things way before I thought I could feel any difference! Vyvanse is so gradual throughout the day than the shorter acting stimulants.
    What made me realize that it really was helping me was when my doc was on vacation and I ended up running out of it for a few days! Then boy howdy, was I ever able to tell the difference! It was NOT good.
    Also, it was of VERY minimal help at 20 and 30mgs. I am now at 50mg and have recently approached my doc about going to 60 to see how I do. My counselor said he thought it would be worth it to see how well it works at that level.
    I have been working with my clinic with Vyvanse for close to a year now.

You must be logged in to reply to this topic.